MathSciNet Relay Station
MathSciNet bibliographic data
MR1307506 (96f:20040) 20E08
Culler, Marc; Vogtmann, Karen A group-theoretic criterion for property ${\rm FA}$. Proc. Amer. Math. Soc. 124 (1996), no. 3, 677–683.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement